MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; coronary drug-eluting stent

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; coronary drug-eluting stent
Model Number H7493941824250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Enzyme Elevation (1838); Myocardial Infarction (1969)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that elevated cardiac enzymes and myocardial infarction occurred.At the time of the procedure, the patient received heparin or other antithrombotic medication, gp iib/iiia inhibitor and a loading dose of 325 mg of aspirin and 75 mg of clopidogrel.The 2.75 mm x15 mm target lesion located at the mid-left anterior descending vessel was pretreated with a 2.5 mm x 20 mm non-complaint balloon angioplasty catheter resulting in 0% stenosis and timi flow 3.The target lesion was then successfully treated with a 2.5 mm x 25 mm synergy xd drug eluting stent achieving 0% stenosis and timi flow 3.After the stent placement, the lesion was treated with an ancillary device: balloon angioplasty catheter (nc emerge).In addition, prior to the target lesion treatment, the non-target lesion extending from the proximal circumflex vessel to the first obtuse marginal vessel was successfully treated with the following devices: 3.0 mm x 15 mm, 3.5 mm x 12 mm, 2.5 mm x 20 mm balloon angioplasty catheters; 4.0 mm x 12 mm ivl; 3.5 mm x 16 mm drug eluting stent and 2.5 mm x 20 mm agent dcb.The core lab noted at the 3-6 hour post procedure lab draw, results demonstrated an elevated level of troponin t hs (128 ng/l) which met the criteria for myocardial infarction.The patient was started on clopidogrel and discharged the day after the procedure with the continuation of aspirin and clopidogrel.

Brand Name
SYNERGY? XD
Common Device Name
coronary drug-eluting stent
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50551622
Report Number2124215-2026-45873
Device Sequence Number10384209
Product Code NIQ
UDI-Device Identifier08714729980827
UDI-Public(01)08714729980827(17)270429(10)36500930
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493941824250
Device Catalogue NumberH7493941824250
Device Lot Number0036500930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale
Patient RaceWhite